MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number PVAPX1HC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced oxygen desaturation one day after the initial set up of the vest apx device.Patient has a tracheostomy and typically wears a trach collar on room air, with a baseline oxygen saturation of 95-99%.On march patient¿s oxygen saturation dropped to the high 80¿s with no medical intervention required.One day later, the patient¿s oxygen saturation dropped to 73%, patients¿ fingers and nails turned purple and patient was placed on 3l of oxygen, taking one hour to return to baseline.Currently patient saturation remains in the low 90's.Patient believes that this is caused by mucus blocking the airway, customer confirmed patient has suction equipment that can be use.The respiratory clinician provided education including the importance of effective airway clearance along with the risk of medical emergencies if mucus cannot be cleared.The device instructions for use warns users: ¿patients that may have difficulty clearing secretions from the upper airway may require specialized therapy in addition the vest apx system therapy.Please consult your physician to determine if additional therapy is appropriate.¿ there was no allegation of a device malfunction, and the device remains with the patient for continued use.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
The exact cause of the reported event is undetermined; however, it is likely due to patient's extensive medical history, combined with ineffective airway clearance as noted by the patient.The respiratory clinician provided education including the importance of effective airway clearance along with the risk of medical emergencies if mucus cannot be cleared.Additionally, the respiratory clinician instructed the customer on pausing therapy to clear the airway when necessary and that some patients require specialized therapy in addition the vest device and advised reaching out to the patients¿ healthcare provider.There was no report of device malfunction, and the device remains with the patient who has continued use without any further oxygen desaturation episodes.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24985492
Report Number3008145987-2026-00033
Device Sequence Number10515097
Product Code BYI
UDI-Device Identifier00887761967366
UDI-Public(01)00887761967366
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K233441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPVAPX1HC
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale